Please use this identifier to cite or link to this item: http://libr.msu.by/handle/123456789/14868
Title: К определению инвариантных подмножеств в n-арной группе
Authors: Гальмак, А. М.
Keywords: математика
Issue Date: 1999
Publisher: Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова
Citation: Гальмак, А. М. К определению инвариантных подмножеств в n-арной группе / А. М. Гальмак // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. – 1999. – № 2–3 (3). – С. 88–90.
URI: http://libr.msu.by/handle/123456789/14868
Appears in Collections:№ 2–3 (3)

Files in This Item:
File Description SizeFormat 
5886n.pdf345,53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.